MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number TECT1612AFR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Pain (1994); Hernia (2240); Injury (2348); Abdominal Distention (2601); No Code Available (3191); Nodule (4551); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment.It was reported that after a procedure where this device was implanted, the patient experienced re-herniation.After the original procedure, additional potentially related procedures were performed.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after a procedure where this device was implanted, the patient experienced re-herniation and groin pain.After the original procedure, additional potentially related procedures were performed.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after a procedure where this device was implanted, the patient experienced re-herniation, groin pain, inguinalbulge, gross laxity of pelvic floor, attenuation of internal inguinal ring, left mild laxity of inguinal floor, & cord lipoma.Post-operative patient treatment included additional surgery, hernia repair with mesh, & ct scan.
 
Additional Manufacturer Narrative
Additional info: a4, b5, b6, b7, d8, e1 (street 1, city, region, postal code), g1, h6 (patient codes, ime e2402: laxity of pelvic floor & inguinal floor), & additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: b7.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view,mn, CT 55112
7635265677
MDR Report Key7496255
Report Number9615742-2018-01079
Device Sequence Number333604
Product Code FTL
UDI-Device Identifier10884521179950
UDI-Public10884521179950
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K982532
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Attorney
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Model NumberTECT1612AFR
Device Catalogue NumberTECT1612AFR
Device Lot NumberSMC00366
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 04/11/2018
Supplement Date Received by Manufacturer06/05/2019
11/13/2024
03/05/2025
Initial Report FDA Received Date05/08/2018
Supplement Report FDA Received Date06/28/2019
11/20/2024
03/17/2025
Date Device Manufactured03/23/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age39 YR
Patient SexMale
Patient Weight126 KG